# SDR ZZDA070606177

- Difficulty date: June 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039251
- Part serial: 21115
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEAT ROWS 1, 2, 3 AND 10 INOPERATIVE.  REPLACED BATTERY SUPPLY ASSY.
